Go to content
UR Home

On algebraic curves over real closed fields. II

Knebusch, Manfred (1976) On algebraic curves over real closed fields. II. Mathematische Zeitschrift 151 (2), pp. 189-205.

[img]
Preview
PDF
Download (1MB)
Date of publication of this fulltext: 03 Feb 2010 09:38

at publisher (via DOI)


Export bibliographical data



Item type:Article
Date:1976
Institutions:Mathematics > Professoren und akademische Räte im Ruhestand > Prof. Dr. Manfred Knebusch
Identification Number:
ValueType
10.1007/BF01213994DOI
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Item ID:12690
Owner only: item control page

Downloads

Downloads per month over past year

  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons